# SDR GUUA10250601

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 33,188 hours, 32,742 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9230 FLL/NAS AFTER TAKEOFF WHEN SELECTING LANDING GEARS UP OBTAINED 2 RED INDICATION ON THE RT MAIN GEAR WITH NOISE AND VIBRATION. RECYCLED GEARS TWICE, GEAR DOORS WORKED FINE DURING PREFLIGHT AND POSTFLIGHT.  RETURNED TO FLL LANDED WITHOUT INCIDENT.  ADJUSTED RT LANDING GEAR UPLOCK PROXIMITY SWITCH MAGNET TARGET. LANDING GEAR OPERATIONAL CHECK NORMAL.
